Convergence of recursive optimization algorithms using IPA derivative estimates

Edwin K.P. Chong, Peter J. Ramadge

Research output: Contribution to journalConference articlepeer-review

2 Scopus citations


Two estimation and updating schemes are proposed which use infinitesimal perturbation analysis based derivative estimates for the recursive optimization of queues. With the aid of extensions of convergence theorems from stochastic approximation, the convergence of the two proposed algorithms, when applied to an M/G/1 queue and to a multiqueue system, is proved. Also presented are simulation results illustrating theorems for the case of an M/M/1 queue and a three-queue system.

Original languageEnglish (US)
Pages (from-to)1022-1027
Number of pages6
JournalProceedings of the American Control Conference
StatePublished - 1990
EventProceedings of the 1990 American Control Conference - San Diego, CA, USA
Duration: May 23 1990May 25 1990

All Science Journal Classification (ASJC) codes

  • Electrical and Electronic Engineering


Dive into the research topics of 'Convergence of recursive optimization algorithms using IPA derivative estimates'. Together they form a unique fingerprint.

Cite this